How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Im a 56 yeeeear old male. two hundred pounds type one diabetic...i

Customer Question

im a 56 yeeeear old male. two hundred pounds type one diabetic...i just took my sugar after a cookout, it was 284. I mistakenly took 30ml of novalog by mistake. I usually take no more than 12. will i be ok ?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Hasan replied 1 year ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. When exactly this has happened? Can you check your sugar again now? Are you having any symptoms like confusion, fainting, lethargy, sweating etc? Regards
Expert:  Dr. Hasan replied 1 year ago.
Bob please reply to my info asked above. Regards
Expert:  Dr. SH replied 1 year ago.
In a type 1 diabetic 30 units is a very high dose.You will definitely require very close monitoring of your blood glucose levels every half hourly and keep some sugar along side you.If you get symptoms of low blood glucose like sweating, heart palpitations, tremors you should immediately take something sweet like sugar.Novolog is a very fast acting insulin. Starts acting within minutes and duration of action lasts for three to five hours.So by the time you receive this message you should be fine.Let me know if you have more questions.Kind regards